# SDR JR2R20170307107

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- Aircraft time: 62,958 hours, 31,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 593666065
- Condition: Corroded
- Location: Bs 1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION ANGLE IS CORRODED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-30-5, PARA 7 & 8.
